# SDR SWAA960471

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, FELT AND HEARD LOUD BANG TO AIRCRAFT WITH ASSOCIATED FUMES IN COCKPIT. INSTRUMENTS REMAINED NORMAL.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  FOUND EVIDENCE OF BIRDSTRIKE TO NR 1 ENGINE INLET.  PERFORMED BIRDSTRIKE INSPECTION.  NO DAMAGE NOTED.  REPLACED CSD OIL COOLER AND RIGHT WATER SEPARATOR BAG. PERFORMED ENGINE POWER ASSURANCE RUN.  ALL PER BOEING M/M.
